# SDR MALA976249

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: HC361H0377006
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FIRE WARNING ACTIVATED ON CLIMBOUT.  NR 4 ENGINE SHUTDOWN AND RETURNED TO LEX.  MAINTENANCE INSTALLED NEW DUCT BETWEEN 12 O'CLOCK POSITION.  PERFORMED ENGINE RUNS AND VERIFIED NO FIRE WARNINGS.
